# SDR V0XR20240116AV1

- Difficulty date: January 8, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N244JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14534608005
- Condition: Corroded
- Location: Unknown
- Part time: 37,958 hours, 32,200 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE I SKIN DAMAGED FORWARD OF THE CARGO DOOR AT FRAME 61 AND STRINGER 17L. THE DAMAGE IS ALONG THE RIVETS AND LOOKS LIKE A CRACKED PUNCTURE. AFTER FURTHER INSPECTION, THE CORROSION GOES COMPLETELY THROUGH. REPAIRED IAW EMBRAER ETD2021-145-000003 REV.:/
